advertisement
Question
Posted by: TJ | 2004/01/13

FROM INJECTION TO PILL

Hi
In October I received the injection after not taking any precaution for more than a year. In December when I had to return for the next injection I decided to go on the pill (Triphasil). I have only 1 red pill left, before I have to start the new packet and yet my period has not started.
Is this normal & when will my period return to normal?
I have started taking the pill on my first day of my period in December.

Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you did not menstruate on the injection, it may take a few months before your periods return, even with the Pill. If you were on no contraception before October, then it is also possible that you are pregnant from before you started the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement